RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2009, Volume 16, Number 1, Pages 44–53 (Mi mais47)  

Line metric for the entropy estimation

N. E. Timofeeva

P. G. Demidov Yaroslavl State University

Abstract: The problem of the estimation of the entropy of a stationary process $\mu$ is considered. A new metric is constructed for the nonparametric entropy estimator. It is shown that the estimator converges almost surely and its variance is upper-bounded by $\mathcal O(n^{-1})$ for a large class of stationary ergodic processes with a finite state space. For the class of the symmetric Bernoulli measures an explicit formula for the estimator bias is obtained.

Keywords: estimation, entropy, stationary process, metric, nonparametric estimator, symmetric Bernoulli measure

Full text: PDF file (300 kB)
References: PDF file   HTML file
UDC: 517.51
Received: 13.09.2008

Citation: N. E. Timofeeva, “Line metric for the entropy estimation”, Model. Anal. Inform. Sist., 16:1 (2009), 44–53

Citation in format AMSBIB
\Bibitem{Tim09}
\by N.~E.~Timofeeva
\paper Line metric for the entropy estimation
\jour Model. Anal. Inform. Sist.
\yr 2009
\vol 16
\issue 1
\pages 44--53
\mathnet{http://mi.mathnet.ru/mais47}


Linking options:
  • http://mi.mathnet.ru/eng/mais47
  • http://mi.mathnet.ru/eng/mais/v16/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:218
    Full text:89
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020